# SDR DHL2000362002

- Difficulty date: November 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA340141
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH F/L255 F/O WINDSHIELD OUTER PAIN CRACKED.  REPLACED F/O WINSHIELD PER M/M 56-11-11.
